Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new interpolation formula for the Titchmarsh-Weyl $ m$-function

Authors: Alexei Rybkin and Vu Kim Tuan
Journal: Proc. Amer. Math. Soc. 137 (2009), 4177-4185
MSC (2000): Primary 47E05, 65D05
Published electronically: June 25, 2009
MathSciNet review: 2538578
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the Titchmarsh-Weyl $ m$-function of the half-line Schrödinger operator with Dirichlet boundary conditions we put forward a new interpolation formula which allows one to reconstruct the $ m$-function from its values on a certain infinite set of points for a broad class of potentials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47E05, 65D05

Retrieve articles in all journals with MSC (2000): 47E05, 65D05

Additional Information

Alexei Rybkin
Affiliation: Department of Mathematics and Statistics, University of Alaska Fairbanks, P.O. Box 756660, Fairbanks, Alaska 99775

Vu Kim Tuan
Affiliation: Department of Mathematics, University of West Georgia, Carrollton, Georgia 30118

Keywords: Titchmarsh-Weyl $m$-function, interpolation, $A$-amplitude, Hardy space
Received by editor(s): October 28, 2008
Received by editor(s) in revised form: April 2, 2009
Published electronically: June 25, 2009
Additional Notes: This research was supported in part by the U.S. National Science Foundation under grant DMS 070747
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society